MAUDE Adverse Event Report: PREMIA SPINE LTD. TOPS SYSTEM; MOTION-PRESERVING SPINAL IMPLANT

PREMIA SPINE LTD. TOPS SYSTEM; MOTION-PRESERVING SPINAL IMPLANT
Model Number 85858
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The company was informed of a revision case of the tops system in the us, to remove and reinsert new set screws for a patient who previously underwent tops procedure.The original procedure was performed on (b)(6) 2024.It was reported that the patient was engaged in intensive physical sports activity and heard a pop.Subsequently, the surgeon decided to replace two set screws on (b)(6) 2025.No failure in the implants was indicated and all the implants remained in-situ.
 
Additional Manufacturer Narrative
Review of the manufacturing records of the involved lot was performed and indicated that it was manufactured in accordance with company specifications without deviations.Product labeling includes instructions to follow postoperative care procedure instructed by the physician, including type and timing of physical activity and lifting.This is the first time such a complaint has been reported.The rate of revisions associated with the tops system is lower than the reported rates in the literature for similar systems.In accordance with the available information, the most probable cause for the reported event is patient noncompliance with the postoperative care procedures during the postoperative phase.

Brand Name
TOPS SYSTEM
Common Device Name
MOTION-PRESERVING SPINAL IMPLANT
Manufacturer (Section D)
PREMIA SPINE LTD.
7 giborey israel st.
ramat poleg
netanya, 42504 07
IS  4250407
Manufacturer (Section G)
PREMIA SPINE LTD.
7 giborey israel st.
ramat poleg
netanya, 42504 07
IS   4250407
Manufacturer Contact
elinor limor
7 giborey israel st.
ramat poleg
netanya, 42504-07
IS   4250407
MDR Report Key22149555
Report Number3012401682-2025-00003
Device Sequence Number18219815
Product Code QWK
UDI-Device Identifier07290014064010
UDI-Public07290014064010
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P220002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number85858
Device Lot NumberRTU0657
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Initial Report FDA Received Date06/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale